MAUDE Adverse Event Report: ARTHREX, INC. DRILL, 2.75MM, .066 CANNULATION; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DRILL, 2.75MM, .066 CANNULATION; MANUAL INSTR, GENERAL SURGICAL
Model Number DRILL, 2.75MM, .066 CANNULATION
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the latarjet surgery, the cannulated drill prevented the k-wire from being inserted through it.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed as one unpackaged ar-700-14, drill, 2.75mm,.066 cannulation, batch number 022537, was received for investigation and upon visual inspection, it was observed that the teeths on the tip are slightly bend (see evaluation pictures 3 + 4).Functional testing was not performed due to the damage of the device.The most likely cause for the reported failure can be attributed to improper use / device handling.

Brand Name
DRILL, 2.75MM, .066 CANNULATION
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24237209
Report Number1220246-2026-00357
Device Sequence Number21077914
Product Code MDM
UDI-Device Identifier00888867040908
UDI-Public(01)00888867040908(11)250915(10)022537
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL, 2.75MM, .066 CANNULATION
Device Catalogue NumberAR-7000-14
Device Lot Number022537
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown